# SDR TWAA0000505

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Deflector
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION IN 3 EA PLACES AROUND APU WATER DEFLECTOR, STA 1338.  REMOVED CORROSION AS REQUIRED PER TWA SPM 6-80-01.  TREATED AND PRIMED PER SRM 51-10-3, PAGE 16 AND 17.  REMOVED AND REINSTALLED WATER DEFLECTOR PER SPM 6-70-01, PAGE 4B.
